# SDR HALA2018072300329

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 106,870 hours, 19,316 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2916
- Condition: Defective
- Location: Apu Bay
- Part time: 4,344 hours, 4,782 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, THE APU INSTALLED IN THIS AIRCRAFT IS VERY WEAK, WITH UNUSUALLY SLOW STARTS, LOW MAX MOTORING AND HIGH EGT AT 34 DEG C OAT DUCT PRESSURE IS ONLY 15 PSI, WELL BELOW MIN REC FOR START. REMOVED & REPLACED APU PER M266-767. OPS & LEAK CHECK OK. OK FOR SERVICE.
